# SDR USAA920081650

- Difficulty date: August 22, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,408 hours, 44,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C19 MAJOR REPAIR NR 6097658 CRACK ON SHEAR WEB BETWEEN BS927 & BS847 BLO.  REPAIRED SHEAR WEB BETWEEN BS927 & BS847 BLO IAW B737 SRM 51-10-02.
